# SDR AWXA9700686

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT STAYS ON WHEN PLACED ON GROUND SERVICE BUS.  EMERGENCY LIGHTS OFF BATT OFF GOES OUT WHEN PLACED ON EXT POWER.  REMOVED AND REPLACED L1 PORTABLE EMERGENCY EXIT LIGHT, OPS CHECK GOOD.  STC - SA3432NM
